# SDR ASAA2015062812252

- Difficulty date: June 28, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 28,603 hours, 8,838 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Fms
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACARS PROMPT ON FMS MENU DISAPPEARED ON BOTH SIDES, CAPT & F/O WORKED COMING OUT OF DATA LINK FAIL ON DECENT FORCAST PAGE.  ACFT GROUNDED. ON DEFERRAL.
